# SDR SWAA2020122137210

- Difficulty date: December 16, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 74,172 hours, 44,326 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE N1 ROLLED BACK APPROX 15% AT CRUISE AND THEN RECOVERED AFTER 5-7 SECS AND HAD ASSOCIATED GRUMBLING NOISE FOR REMAINDER OF FLIGHT.  NO EEC LIGHT AND NO HIGH VIBE IND.
